MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX30MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX30MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Model Number 641CF1030
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hold gn 2-23-22 it was reported by a healthcare professional that during a stent-assisted coil embolization of a vertebral artery dissecting aneurysm, the opening of the proximal portion of the 4mm x 30mm enterprise 2 stent (enc403000/5711194) was poor.It was stated that there was a possibility that the stent was stuck in the narrowed area.The flare on the front side seemed to be hard to expand despite fully deployment.Therefore, a syouryu balloon catheter was used in an attempt to expand the stent.However, the flare of the stent became damaged because the ¿wire in the front side was sticking together¿.A snare device was then used in attempt to retrieve the device and the stent was grasped by the snare from the distal end, but ¿it came off on the way¿; ¿it became the state that floating in the air¿.The physician then tried to use a 6mm solitaire stent retriever, but the stent was not able to be pulled.However, since the flare at the proximal portion was deformed, the physician was finally able to grasp it with a snare and remove it.The enterprise complaint device was replaced with a neuroform atlas (stryker) stent.Coils were subsequently implanted, and the procedure was completed without any untoward events.There was no report of patient injury.Concomitant devices included a prowler select plus microcatheter (606-s255fx/30545428).Additional information received indicated that there was no report of resistance encountered during advancement of the enterprise system.It was reported that the stent may have become hooked onto vessel stenosis.The treating physician did not feel that the prolongation of procedure was clinically significant.Procedural imaging is not available for evaluation.The temperature indicator label on the device's inner pouch was checked and found to be within acceptable criteria.There was no evidence of blood flow restriction as a result of the event.
 
Additional Manufacturer Narrative
(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter phone: (b)(6).Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h6, h10 and concomitant products.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: it was reported by a healthcare professional that during a stent-assisted coil embolization of a vertebral artery dissecting aneurysm, the opening of the proximal portion of the 4mm x 30mm enterprise 2 stent (enc403000/5711194) was poor.It was stated that there was a possibility that the stent was stuck in the narrowed area.The flare on the front side seemed to be hard to expand despite fully deployment.Therefore, a syouryu balloon catheter was used in an attempt to expand the stent.However, the flare of the stent became damaged because the ¿wire in the front side was sticking together¿.A snare device was then used in attempt to retrieve the device and the stent was grasped by the snare from the distal end, but ¿it came off on the way¿; ¿it became the state that floating in the air¿.The physician then tried to use a 6mm solitaire stent retriever, but the stent was not able to be pulled.However, since the flare at the proximal portion was deformed, the physician was finally able to grasp it with a snare and remove it.The enterprise complaint device was replaced with a neuroform atlas (stryker) stent.Coils were subsequently implanted, and the procedure was completed without any untoward events.There was no report of patient injury.Concomitant devices included a prowler select plus microcatheter (606-s255fx/30545428).Additional information received indicated that there was no report of resistance encountered during advancement of the enterprise system.It was reported that the stent may have become hooked onto vessel stenosis.The treating physician did not feel that the prolongation of procedure was clinically significant.The temperature indicator label on the device's inner pouch was checked and found to be within acceptable criteria.There was no evidence of blood flow restriction as a result of the event the device remains implanted; therefore, no further investigation can be performed.A review of the manufacturing documentation associated with this lot 5711194 presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Incomplete stent expansion requiring additional intervention is a known potential complication associated with the enterprise 2 vascular reconstruction device (vrd).With the information provided and without the return of the procedural imaging and the complaint device, it is not possible to determine the root cause of the event.However, there are clinical and procedural factor factors including aneurysm/vessel characteristics (i.E., vessel stenosis), device selection, and operator technique that may have contributed rather than the design or manufacture of the device.The file will be re-reviewed if additional information is received at a later date.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
ENTERPRISE2 4MMX30MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key13583832
Report Number3008114965-2022-00139
Device Sequence Number5681277
Product Code NJE
UDI-Device Identifier10878528009655
UDI-Public10878528009655
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number641CF1030
Device Catalogue NumberENC403000
Device Lot Number5711194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer03/26/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SEL PLUS 150/5CM 45TIP; PROWLER SEL PLUS 150/5CM 45TIP; SYOURYU BALLOON CATHETER; UNSPECIFIED SNARE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown